Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Taken Zolfresh and Mirtaz for Insomnia. Recovered for one year. Taking medication again. Addiction?

sir I have a insomnia , lack of sleep. I consulted doctor and he prescribed me Zolfresh 10mg & Mirtaz 7.5mg for two months. I was perfectly fine for 1 year. But I have the same problem. Doctor prescribed the same medicine. But I am taking one dose once a week or fortnight. I dont get sleep if I dont take the said medicine. Doctor plz advise
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Taking zolfesh and mirtaz once in a fortnight is not addiction and it is generally not a right way of taking treatment. I understand that you are having trouble going to sleep.
Before you start yourself on medication, you should try all the sleep hygiene measures. Firstly stop all tea/coffee/alcohol/chocolates/colas as all of them contain caffeine. Next you should start with daily exercise for 45 min to 1 hr. Take a warm bath at night, regularize your sleeping timings. Dont try too hard to go to sleep. If you are not getting sleep, sit up, do some reading and again go to the bed when you feel drowsy. Use your bed exclusively for sleeping and keep your bedroom lit dim. If the problem still persists, please visit some other psychiatrist who can help you.
Hope I am able to solve your concerns.
Have a nice day.
Answered: Sun, 16 Dec 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor